Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 94, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 16, 2017, 1:42 PM CDT for Beaver County, Texas County, Oklahoma; Hansford County, Ochiltree County, Texas. It was in force for 63 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2017, 1:42 PM CDT (18:42 UTC)
- Expired
- May 16, 2017, 2:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beaver County, OK, Texas County, OK, Hansford County, TX, Ochiltree County, TX
The radar
The Amarillo radar (KAMA), 144 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 2:30 PM CDT | HAIL 1.75 | Bryans Corner, OK | LATE REPORT... ESTIMATED AT LEAST GOLF BALL SIZE HAIL BASED ON DAMAGE TO TREES... DENTS IN CARS AND HOUSE DAMAGE. |
| May 16, 2:30 PM CDT | HAIL 2.5 | 1 W Bryans Corner, OK | LATE REPORT... PING PONG TO TENNIS BALL SIZE HAIL |
| May 16, 2:45 PM CDT | TORNADO | 4 Nnw Balko, OK | REPORT OF TORNADO ON THE GROUND 1 MILE SOUTH AND 2 MILES WEST OF BALKO. BRIEF TOUCHDOWN. LESS THAN A MINUTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 6.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 837 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 1292 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
678
WUUS54 KAMA 161842
SVRAMA
OKC007-139-TXC195-357-161945-
/O.NEW.KAMA.SV.W.0094.170516T1842Z-170516T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
142 PM CDT TUE MAY 16 2017
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Western Beaver County in the Panhandle of Oklahoma...
Eastern Texas County in the Panhandle of Oklahoma...
Eastern Hansford County in the Panhandle of Texas...
Western Ochiltree County in the Panhandle of Texas...
* Until 245 PM CDT
* At 142 PM CDT, a severe thunderstorm was located near Waka, or 6
miles northeast of Spearman, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Perryton, Spearman, Beaver, Tyrone, Forgan, Hardesty, Elmwood,
Adams, Farnsworth, Boyd, Waka, Floris, Bryans Corner, Baker,
Mocane, Turpin and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3606 10104 3605 10112 3611 10136 3700 10110
3700 10016
TIME...MOT...LOC 1842Z 203DEG 45KT 3626 10110
HAIL...1.00IN
WIND...60MPH
$$
Ward4 follow-up statements
793
WWUS54 KAMA 161849
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
149 PM CDT TUE MAY 16 2017
OKC007-139-TXC195-357-161945-
/O.CON.KAMA.SV.W.0094.000000T0000Z-170516T1945Z/
Beaver OK-Texas OK-Hansford TX-Ochiltree TX-
149 PM CDT TUE MAY 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR WESTERN BEAVER...EASTERN TEXAS...EASTERN HANSFORD AND WESTERN
OCHILTREE COUNTIES...
At 149 PM CDT, a severe thunderstorm was located 4 miles north of
Waka, or 12 miles northeast of Spearman, moving northeast at 50 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Perryton, Spearman, Beaver, Tyrone, Forgan, Hardesty, Adams,
Farnsworth, Boyd, Waka, Floris, Bryans Corner, Baker, Mocane, Turpin,
Balko and Elmwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3614 10097 3611 10136 3700 10110 3700 10016
TIME...MOT...LOC 1849Z 203DEG 45KT 3634 10106
HAIL...1.75IN
WIND...60MPH
$$
Ward431
WWUS54 KAMA 161859
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
159 PM CDT TUE MAY 16 2017
OKC007-139-TXC195-357-161945-
/O.CON.KAMA.SV.W.0094.000000T0000Z-170516T1945Z/
Beaver OK-Texas OK-Hansford TX-Ochiltree TX-
159 PM CDT TUE MAY 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR WESTERN BEAVER...EASTERN TEXAS...NORTHEASTERN HANSFORD AND
NORTHWESTERN OCHILTREE COUNTIES...
At 159 PM CDT, a severe thunderstorm was located 9 miles north of
Farnsworth, or 11 miles northwest of Perryton, moving northeast at 50
mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Perryton, Beaver, Tyrone, Forgan, Hardesty, Adams, Farnsworth, Boyd,
Waka, Floris, Bryans Corner, Baker, Mocane, Turpin, Balko and
Elmwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.
LAT...LON 3623 10089 3631 10130 3700 10110 3700 10016
TIME...MOT...LOC 1859Z 203DEG 45KT 3646 10100
HAIL...1.75IN
WIND...60MPH
$$
Ward425
WWUS54 KAMA 161907
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
207 PM CDT TUE MAY 16 2017
OKC007-139-TXC195-357-161945-
/O.CON.KAMA.SV.W.0094.000000T0000Z-170516T1945Z/
Beaver OK-Texas OK-Hansford TX-Ochiltree TX-
207 PM CDT TUE MAY 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR WESTERN BEAVER...EASTERN TEXAS...NORTHEASTERN HANSFORD AND
NORTHWESTERN OCHILTREE COUNTIES...
At 206 PM CDT, a severe thunderstorm was located 10 miles northwest
of Perryton, moving northeast at 50 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts. A wall cloud is
also being observed with this storm.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Perryton, Beaver, Tyrone, Forgan, Hardesty, Adams, Farnsworth, Boyd,
Floris, Bryans Corner, Baker, Mocane, Turpin, Balko and Elmwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
A tornado watch remains in effect until 1000 PM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.
LAT...LON 3628 10084 3640 10127 3700 10110 3700 10016
TIME...MOT...LOC 1906Z 219DEG 47KT 3649 10096
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
Ward341
WWUS54 KAMA 161918
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
218 PM CDT TUE MAY 16 2017
TXC195-161927-
/O.CAN.KAMA.SV.W.0094.000000T0000Z-170516T1945Z/
Hansford TX-
218 PM CDT TUE MAY 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANSFORD COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.
LAT...LON 3700 10016 3636 10077 3648 10109 3700 10099
TIME...MOT...LOC 1917Z 217DEG 49KT 3657 10089
$$
OKC007-139-TXC357-161945-
/O.CON.KAMA.SV.W.0094.000000T0000Z-170516T1945Z/
Beaver OK-Texas OK-Ochiltree TX-
218 PM CDT TUE MAY 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR WESTERN BEAVER...EASTERN TEXAS AND NORTHWESTERN OCHILTREE
COUNTIES...
At 217 PM CDT, a severe thunderstorm was located 4 miles southwest
of Bryans Corner, or 13 miles north of Perryton, moving northeast at
50 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts. A wall cloud
has been observed with this storm.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Perryton, Beaver, Forgan, Bryans Corner, Boyd, Mocane, Turpin, Floris
and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This thunderstorm is capable of producing all types of severe
weather including extremely large hail, destructive straight line
winds and tornadoes. Move quickly to a safe shelter, such as an
interior room, a bathroom or closet or basement.
&&
A tornado watch remains in effect until 1000 PM CDT for the Panhandle
of Oklahoma...and the Panhandle of Texas.
LAT...LON 3700 10016 3636 10077 3648 10109 3700 10099
TIME...MOT...LOC 1917Z 217DEG 49KT 3657 10089
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
WardWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 1:28 PM CDT, 14 minutes earlier.
Area forecast discussion, May 16, 1:28 PM CDT, 14 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 128 PM CDT Tue May 16 2017 .MESOSCALE UPDATE... ...Severe weather outbreak likely today... * Overview/Bottom Line: This has the makings of a pretty significant severe weather outbreak and as much we dug for a reason it may not happen, there are few to point to. Everyone stay safe and weather aware today! * Synoptic Overview: A synoptically evident severe weather outbreak pattern has set up with pretty much all the boxes checked and also verified by observational data. In short, an upper low analyzed near Las Vegas this morning will open as it bottoms out over srn NM this afternoon before lifting and deepening again as it ejects over us tonight. Though the best height falls will occur this evening, modest height falls and the approach of a lead shortwave will be able to easily overcome a weak EML with storms all but guaranteed to form this afternoon. * Mesoscale: A dryline is slowly mixing east early this afternoon and with the more significant synoptic forcing hanging back and fairly meridional flow aloft, think dryline progression will continue to be slow early this afternoon. Mid to upper 60s dewpts are present over the eastern half of the Panhandles and with the exception of the very western edge of the deep sfc moisture, these dewpts should not mix out much through the day. Unlike many severe weather days around here, this one won't require sunshine and strong daytime heating as forecast soundings indicate 76/68 will yield upwards of 3500 J/kg MLCAPE in the east. Even if temperatures rise to the mid 80s...mixing of dewpts into the low to mid 60s that would occur simultaneously would probably keep CAPE values in the same range as they would be with 76/68. These T/Td trends will be monitored closely though for tornado potential this afternoon as more limited mixing could actually somewhat counter-intuitively increase the tornado threat by keeping LCLs lower. In addition to expecting MLCAPE values to push 3500-4000 J/kg, a good deal of 0-3km MLCAPE should be noted with values pushing 150 J/kg this afternoon. CAPE in the hail growth zone will be near or surpass 1000 J/kg as well, so thermodynamically this event is on point. If that wasn't quite exciting (or scary) enough for you, kinematically this event may be better. After a period of veer-back-veer profiles early this afternoon (seen on the 18z KAMA special sounding), expected veering flow around h6 will put the last piece of the puzzle in place to create uber- favorable shear profiles. These forecast profiles feature veering and mostly strengthening flow with height through the entire atmosphere and effective and 0-8km bulk shears of 60-70 kts. Initially weak low level shear/helicity will increase rapidly late this afternoon, especially in the eastern 2 tiers of Panhandle counties. * Threats and Timing: Storms may struggle a bit intially due to the VBV profile and a bit of remaining CINH, but won't take long to get going in earnest and this is an "all-threats" kind of day, though fast storm motions could keep the flash flood threat on the lower side. The biggest concerns are tornadoes and large to giant hail given supercell storm mode and the aforementioned CAPE/shear combo. Some hail could get as big as softballs. The tornado threat is pretty concerning late this afternoon/early evening as 0- 1 SRH values increase to nearly 300 m2/s2 by 23Z in the southeast TX Panhandle and over 200 m2/s2 further north. Given this and expected discrete or quasi-discrete supercell storm mode, concern certainly exists for a strong tornado or two. The best tornado threat will be 20Z-01Z in the eastern half of the combined Panhandles with the first round of storms, though another tornado threat cannot be ruled out in the far east with a possible second round later this evening. This second round of storms will be conditional on the first round, but the stronger dynamics as the main upr wave crosses should help make up for any lacking thermodynamics in the wake of the first round. * Location: As has been mentioned, the eastern half of the Panhandles looks the best. Right now it looks like the western edge of the severe threat will be bounded by a Canyon to Amarillo to Stinnett to Spearman to Liberal line. None of these aforementioned locations are free from a severe threat though the tornado threat on the western edge is certainly lower than it is further east. If a second round materializes, it should occur after 9 PM and be confined to areas east of a Clarendon to Pampa to Perryton line. && Simpson .PREV DISCUSSION... /Issued 1209 PM CDT Tue May 16 2017/ AVIATION... For the 18z TAFs... Thunderstorm development along and ahead of dryline early this afternoon. Dryline currently extends from a line from west of Guymon to Boys Ranch to Hereford. Thus, DHT not expected to be impacted by thunder. Threat for thunder should diminish at AMA and GUY before 00z Wednesday. Next issue will be strong west or southwest winds following passage of Pacific cold front this evening. VFR conditions should prevail in post-frontal airmass unless blowing dust causes visibility to lower. Will monitor and amend as necessary. Cockrell PREV DISCUSSION... /Issued 1116 AM CDT Tue May 16 2017/ UPDATE... We are updating forecasts to accentuate severe and tornado potential this afternoon and evening. Text products out soon. Cockrell PREV DISCUSSION... /Issued 315 AM CDT Tue May 16 2017/ DISCUSSION... Closed off upper level low near Las Vegas, NV will open up as it moves this way today and tonight. By late tonight this wave should be moving through northwest Kansas. As this upper level feature approaches the panhandles today, upper level diffluence will increase, low level moisture will increase and the lower and mid level shear will increase. A dryline is expected to be located north south across the central panhandles by the time thunderstorms develop this afternoon. Thunderstorms are then expected to move off to the east and northeast through the late afternoon and early evening. A Pacific cold front will sweep across the panhandles by late this evening and this should touch off another round of thunderstorms when it catches up to the dryline, but these are expected to be east of our area. Some models want to start some isolated thunderstorms by late morning across the central and eastern panhandles. This seems possible given the likelihood of an uncapped atmosphere by this time. Have gone ahead and added some slight chance pops there. Some of the storms will likely become severe today with large hail and damaging winds the main threats. A tornado or two also can not be ruled out given the better shear environment and the additional low level moisture. Wednesday looks like a dry day as this system moves away from the panhandles and a dry downsloping wind takes over. Models do not quite agree on what may happen on Thursday as another upper level low moves into the 4-corners region. As this low moves into the 4-corners it will help to increase directional shear and upper level diffluence. At this point, it looks like the north and eastern areas have the best chance of precipitation during the day and then as a cold front moves south across the region Thursday night and Friday all areas get a chance of precipitation. The weekend looks dry at this point and then another chance of rain may move into the region by Monday as another system moves southeast toward the 4-corners region in a northwest flow aloft. && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 9/3
Hazardous weather outlook, May 16, 11:23 AM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 1123 AM CDT Tue May 16 2017 OKZ001>003-TXZ001>020-170430- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- 1123 AM CDT Tue May 16 2017 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Scattered to numerous thunderstorms are expected, mainly across the eastern half of the Panhandles. Severe weather is likely to occur, with very large hail, damaging winds, and isolated tornadoes into the early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are again possible Thursday, Friday and Monday. A few storms during this time could become severe with large hail and damaging winds the main hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and this evening. Cockrell
In the hours before
Special weather statement, May 16, 1:26 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Amarillo TX 126 PM CDT TUE MAY 16 2017 TXZ003-004-161900- Ochiltree TX-Hansford TX- 126 PM CDT TUE MAY 16 2017 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HANSFORD AND WESTERN OCHILTREE COUNTIES UNTIL 200 PM CDT... At 125 PM CDT, Doppler radar was tracking a strong thunderstorm over Spearman, moving north-northeast at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Perryton, Spearman, Waka and Farnsworth. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3606 10103 3605 10134 3650 10127 3650 10064 TIME...MOT...LOC 1825Z 201DEG 36KT 3621 10121 Ward
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:22 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 53 min |
| May 15, 7:58 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 77 min |
| May 15, 8:53 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 52 min |
| May 15, 9:12 PM CDT | Special Weather Statement | AMA | Texas | 33 min |
| May 15, 9:29 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 61 min |
| May 15, 10:28 PM CDT | Special Weather Statement | AMA | Beaver | 32 min |
| May 16, 2:44 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 61 min |
| May 16, 2:44 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 61 min |
| May 16, 2:58 PM CDT | Tornado Warning | AMA | Beaver | 47 min |
| May 16, 3:16 PM CDT | Tornado Warning | AMA | Beaver, Texas | 44 min |
| May 16, 3:40 PM CDT | Tornado Warning | AMA | Beaver | 20 min |
| May 16, 3:45 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 75 min |
| May 16, 5:02 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 32 min |
| May 15, 7:12 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore | 48 min |
| May 15, 7:54 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree | 66 min |
| May 15, 8:31 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 59 min |
| May 15, 9:44 PM CDT | Special Weather Statement | AMA | Ochiltree | 46 min |
| May 16, 1:26 PM CDT | Special Weather Statement | AMA | Ochiltree | 34 min |
| May 16, 1:52 PM CDT | Special Weather Statement | AMA | Hansford | 23 min |
| May 16, 2:01 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree | 44 min |
| May 16, 3:06 PM CDT | Special Weather Statement | AMA | Donley | 39 min |
| May 16, 3:17 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 58 min |
| May 16, 3:19 PM CDT | Special Weather Statement | AMA | Roberts | 41 min |
| May 16, 3:35 PM CDT | Tornado Warning | AMA | Donley, Gray | 25 min |
| May 16, 3:38 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 37 min |
| May 16, 3:49 PM CDT | Tornado Warning | AMA | Donley | 26 min |
| May 16, 4:07 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Roberts | 27 min |
| May 16, 4:11 PM CDT | Tornado Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 49 min |
| May 16, 4:31 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 59 min |
| May 16, 4:34 PM CDT | Special Weather Statement | AMA | Ochiltree | 26 min |
| May 16, 4:37 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Wheeler | 68 min |
| May 16, 4:49 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 41 min |
| May 16, 4:55 PM CDT | Tornado Warning | AMA | Collingsworth | 35 min |
| May 16, 5:17 PM CDT | Tornado Warning | AMA | Gray, Wheeler | 43 min |
| May 16, 5:24 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 43 min |
| May 16, 5:24 PM CDT | Tornado Warning | AMA | Wheeler | 51 min |
| May 16, 5:30 PM CDT | Tornado Warning | AMA | Collingsworth | 45 min |
| May 16, 5:46 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 59 min |
| May 16, 5:52 PM CDT | Tornado Warning | AMA | Wheeler | 38 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.